Invertibility conditions for block matrices and estimates for norms of inverse matrices

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A nonsingularity criterion for block matrices is derived. It improves the well-known results in the case of matrices which are “close” to block triangular ones. Moreover, an estimate for the norm of the inverse matrices is derived.

Original languageEnglish
Pages (from-to)1323-1335
Number of pages13
JournalRocky Mountain Journal of Mathematics
Volume33
Issue number4
DOIs
StatePublished - 1 Jan 2003

Keywords

  • Block matrices
  • Nonsingularity

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Invertibility conditions for block matrices and estimates for norms of inverse matrices'. Together they form a unique fingerprint.

Cite this